LABELED GRAPHS WITH SMALL VERTEX DEGREES AND P-RECURSIVENESS

被引:4
作者
GOULDEN, IP
JACKSON, DM
机构
来源
SIAM JOURNAL ON ALGEBRAIC AND DISCRETE METHODS | 1986年 / 7卷 / 01期
关键词
D O I
10.1137/0607007
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:60 / 66
页数:7
相关论文
共 9 条
[1]  
Goulden I., 1983, COMBINATORIAL ENUMER
[2]   THE HAMMOND SERIES OF A SYMMETRIC FUNCTION AND ITS APPLICATION TO P-RECURSIVENESS [J].
GOULDEN, IP ;
JACKSON, DM ;
REILLY, JW .
SIAM JOURNAL ON ALGEBRAIC AND DISCRETE METHODS, 1983, 4 (02) :179-193
[3]  
Macdonald I., 1998, SYMMETRIC FUNCTIONS
[4]  
MCKAY BD, APPLICATIONS TECHNIQ
[5]   NUMBER OF LABELED 4-REGULAR GRAPHS [J].
READ, RC ;
WORMALD, NC .
JOURNAL OF GRAPH THEORY, 1980, 4 (02) :203-212
[6]  
READ RC, 1960, J LOND MATH SOC, V35, P334
[7]  
Stanley R. P., 1980, EUROPEAN J COMBIN, V1, P175, DOI DOI 10.1016/S0195-6698(80)80051-5
[8]  
STANLEY RP, 1971, STUD APPL MATH, V50, P259
[9]  
STANLEY RP, 1971, STUD APPL MATH, V50, P167